×

Exponential stability of impulsive delay differential equations. (English) Zbl 1302.34110

Summary: The main objective of this paper is to further investigate the exponential stability of a class of impulsive delay differential equations. Several new criteria for the exponential stability are analytically established based on Razumikhin techniques. Some sufficient conditions, under which a class of linear impulsive delay differential equations are exponentially stable, are also given. An Euler method is applied to this kind of equations and it is shown that the exponential stability is preserved by the numerical process.

MSC:

34K20 Stability theory of functional-differential equations
34K45 Functional-differential equations with impulses
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Anokhin, A.; Berezansky, L.; Braverman, E., Exponential stability of linear delay impulsive differential equations, Journal of Mathematical Analysis and Applications, 193, 3, 923-941 (1995) · Zbl 0837.34076
[2] Ballinger, G.; Liu, X., Existence and uniqueness results for impulsive delay differential equations, Dynamics of Continuous, Discrete and Impulsive Systems, 5, 1-4, 579-591 (1999) · Zbl 0955.34068
[3] Berezansky, L.; Idels, L., Exponential stability of some scalar impulsive delay differential equations, Communications in Applied Analysis, 2, 3, 301-308 (1998) · Zbl 0901.34068
[4] Ding, X.; Wu, K.; Liu, M., The Euler scheme and its convergence for impulsive delay differential equations, Applied Mathematics and Computation, 216, 5, 1566-1570 (2010) · Zbl 1202.65088
[5] De La Sen, M.; Luo, N., A note on the stability of linear time-delay systems with impulsive inputs, IEEE Transactions on Circuits and Systems. I, 50, 1, 149-152 (2003) · Zbl 1368.93272
[6] De la Sen, M., Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces, Journal of Mathematical Analysis and Applications, 321, 2, 621-650 (2006) · Zbl 1111.93072
[7] Liu, X., Stability results for impulsive differential systems with applications to population growth models, Dynamics and Stability of Systems, 9, 2, 163-174 (1994) · Zbl 0808.34056
[8] Liu, X.; Shen, X.; Zhang, Y., Exponential stability of singularly perturbed systems with time delay, Applicable Analysis, 82, 2, 117-130 (2003) · Zbl 1044.34031
[9] Liu, X.; Wang, Q., The method of Lyapunov functionals and exponential stability of impulsive systems with time delay, Nonlinear Analysis: Theory, Methods & Applications, 66, 7, 1465-1484 (2007) · Zbl 1123.34065
[10] Liu, X.; Shen, X.; Zhang, Y.; Wang, Q., Stability criteria for impulsive systems with time delay and unstable system matrices, IEEE Transactions on Circuits and Systems. I, 54, 10, 2288-2298 (2007) · Zbl 1374.34284
[11] Luo, Z.; Shen, J., Stability of impulsive functional differential equations via the Liapunov functional, Applied Mathematics Letters, 22, 2, 163-169 (2009)
[12] Stamova, I. M.; Stamov, G. T., Lyapunov-Razumikhin method for impulsive functional differential equations and applications to the population dynamics, Journal of Computational and Applied Mathematics, 130, 1-2, 163-171 (2001) · Zbl 1022.34070
[13] Shen, J. H., Razumikhin techniques in impulsive functional-differential equations, Nonlinear Analysis: Theory, Methods & Applications, 36, 1, 119-130 (1999) · Zbl 0939.34071
[14] Shen, J.; Yan, J., Razumikhin type stability theorems for impulsive functional-differential equations, Nonlinear Analysis: Theory, Methods & Applications, 33, 5, 519-531 (1998) · Zbl 0933.34083
[15] Wang, Q.; Liu, X., Exponential stability for impulsive delay differential equations by Razumikhin method, Journal of Mathematical Analysis and Applications, 309, 2, 462-473 (2005) · Zbl 1084.34066
[16] Wang, Q.; Liu, X., Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method, Applied Mathematics Letters, 20, 8, 839-845 (2007) · Zbl 1159.34347
[17] Zhang, Y.; Sun, J., Stability of impulsive functional differential equations, Nonlinear Analysis: Theory, Methods & Applications, 68, 12, 3665-3678 (2008) · Zbl 1152.34053
[18] Zhang, G. L.; Song, M. H.; Liu, M. Z., Asymptotical stability of a class impulsive delay differential equations, Journal of Applied Mathematics, 2012 (2012) · Zbl 1255.34079
[19] Covachev, V.; Akça, H.; Yeniçerioğlu, F., Difference approximations for impulsive differential equations, Applied Mathematics and Computation, 121, 2-3, 383-390 (2001) · Zbl 1024.65065
[20] Liu, M. Z.; Liang, H.; Yang, Z. W., Stability of Runge-Kutta methods in the numerical solution of linear impulsive differential equations, Applied Mathematics and Computation, 192, 2, 346-357 (2007) · Zbl 1193.65121
[21] Ran, X. J.; Liu, M. Z.; Zhu, Q. Y., Numerical methods for impulsive differential equation, Mathematical and Computer Modelling, 48, 1-2, 46-55 (2008) · Zbl 1145.65317
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.